MathSciNet Relay Station
MathSciNet bibliographic data
MR2102888 60H15 (35R60)
Kim, Kyeong-Hun On $L_p$-theory of stochastic partial differential equations of divergence form in $C^1$ domains. Probab. Theory Related Fields 130 (2004), no. 4, 473–492.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement